# SDR GTIA012043

- Difficulty date: August 30, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT ELEVATOR PAINT PEELING OFF AND BARE METAL INBOARD SIDE.  FOUND CRACK AT INBOARD LEADING EDGE PLATE.  REMOVED CRACKED PLATE FROM LEFT ELEVATOR.  FABRICATED NEW PLATE.  INSTALLED PLATE IAW MD80 SRM 51-20-0 AND 51-30-2.  (M)
